MathSciNet Relay Station
MathSciNet bibliographic data
MR635429 68C25 (68E10)
Holyer, Ian The NP-completeness of some edge-partition problems. SIAM J. Comput. 10 (1981), no. 4, 713–717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement